# SDR GTIA2018120602994

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 9,920 hours, 4,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND, L2 AND R3 DOOR BOTTLES ARE LOW.-SERVICED L2 AND R3 DOOR BOTTLES WITH N2 IAW AMM 52-10-00. LEAK CHECK GOOD.
